Archived

This topic is now archived and is closed to further replies.

Xtralac

6 posts in this topic

Basically a clone of ThreeLac and FiveLac etc. Designed to kill candida (yeast infection).

Every time I take probiotics, my tongue gets covered with small white spots in the center. It actually looks like the probiotics have given me candida. When I stop the probiotics, my tongue returns to normal quite quickly. What's going on? I've asked this question before, but everyone seems to be clueless on the matter.

Thanks in advance.


''I'm not clever, but I figure if I ask all the questions, somebody else might have all the answers'' - Quote, Me!


Share this post


Link to post
Share on other sites

dunno but probiotics has always made mebreak out real bad in the past on 3 different occasions/attempts.


"Death approaches when you close your mind to the endless possibilities of the world"


Share this post


Link to post
Share on other sites

Now my mouth is really itching, like it usually does when I have Heyfever. I don't know what this means.


''I'm not clever, but I figure if I ask all the questions, somebody else might have all the answers'' - Quote, Me!


Share this post


Link to post
Share on other sites

BUMP

I switched probiotics and I'm having the same reaction - itchy mouth and small white spots on my tongue; I think I may be allergic to this stuff.


''I'm not clever, but I figure if I ask all the questions, somebody else might have all the answers'' - Quote, Me!


Share this post


Link to post
Share on other sites

Maybe you're allergic to something the capsules are made of? Or is it powder

Although powder can have other stuff too

Share this post


Link to post
Share on other sites

Maybe you're allergic to something the capsules are made of? Or is it powder

Although powder can have other stuff too


''I'm not clever, but I figure if I ask all the questions, somebody else might have all the answers'' - Quote, Me!


Share this post


Link to post
Share on other sites